# SDR DALA2024062606515

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 73,731 hours, 34,729 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Inflt Separation
- Location: Nr 1 Vhf
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SHIP 3266 DISC: SHORTLY AFTER T/O VHF1 WENT INOP NO INDICATION OTHER THAN UNABLE TO HEAR OR TRANSMIT. C/A: UPON ARRIVAL FOUND VHF1 ANTENNA DEPARTED AIRCRAFT. PERFORMED VISUAL INSPECTION FOR DAMAGE FROM DEPARTED ANTENNA, NONE FOUND. REPLACED VHF 1 ANTENNA REF A320 AMM 23-12. REPAIRED VHF 1 ANTENNA COAX CONNECTOR PER ESPM 20-44-32. OPS CHECK GOOD. A/C OK FOR SVC. (LP: 6206048)
